# SDR 96UAL900768

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Excape Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW, DOOR 4R SLIDE DEPLOYED.  AIRCRAFT FERRIED TO LAX.  REPLACED SLIDE AND DOOR EMERGENCY BOTTLE, OPERATION CHECKS NORMAL.
